Vol. 65, No. 1, 1976

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Links which are unknottable by maps

Howard Wilson Lambert

Vol. 65 (1976), No. 1, 109–112
Abstract

Let L be a piecewise linear (PL) link of two components in the Euclidean 3-sphere S3 (i.e., L = L1 L2 where L1, L2 are disjoint polygonal simple closed curves in S3. In Theorem 1 of this paper we give a geometric condition on L which implies it is unknottable. In Theorem 2, we show that there is an infinite class of links of two components which are unknottable.

Mathematical Subject Classification
Primary: 57A10, 57A10
Secondary: 55A25
Milestones
Received: 8 October 1975
Revised: 26 April 1976
Published: 1 July 1976
Authors
Howard Wilson Lambert